Vol. 16, No. 1, 2018

Download this article
Download this article For screen
For printing
Recent Issues
Volume 17, Issue 3 (189-249)
Volume 17, Issue 2 (77-188)
Volume 17, Issue 1 (1-75)
Volume 16, Issue 1
Volume 15, Issue 1
Volume 14, Issue 1
Volume 13, Issue 1
Volume 12, Issue 1
Volume 11, Issue 1
Volume 10, Issue 1
Volume 9, Issue 1
Volume 8, Issue 1
Volume 6+7, Issue 1
Volume 5, Issue 1
Volume 4, Issue 1
Volume 3, Issue 1
Volume 2, Issue 1
Volume 1, Issue 1
The Journal
About the Journal
Editorial Board
Subscriptions
Submission Guidelines
Submission Form
Ethics Statement
Editorial Login
ISSN (electronic): 2640-7345
ISSN (print): 2640-7337
Author Index
To Appear
 
Other MSP Journals
Homomorphismes et automorphismes “abstraits” de groupes algébriques et arithmétiques

Jacques Tits

Vol. 16 (2018), No. 1, 235–243
Abstract

[87] Originally published in Actes du Congrès International des Mathématiciens 1970, vol. 2, Gauthier-Villars, Paris (1971), 349–355. Reused with permission.

Milestones
Published: 20 January 2019
Authors
Jacques Tits